| Model Number |
BC-5S8S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The delay in reporting the event occurred since it is our first time establishing an emdr account and the process took more than a month to establish.Now that the account has been established, the submissions will be submitted in a timely manner.
Event or Problem Description
Dental implant did not osseointegrate.The dentist sent us a lump sum of dental implants and list of patient names; claiming the implants did not osseointegrate.We provided him with implant failure forms.Implant failure forms and radiographs are missing.